# SDR CA130806001

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON C-CHECK, DURING PERFORMANCE OF TASK CARD 000-53-280-607, FOUND CRACK IN AFT PRESSURE BULKHEAD, FS621, BETWEEN WL 137.50 AND WL 121.93 AT CARGO DOOR TRACK FITTING UPPER EDGE.  CRACK IS 4MM LONG AND APPROXIMATELY 0,1MM WIDTH.
